AIDS Drug Assistance Program (ADAP) Advisory Committee Meeting

Agenda

4/23/2014 Virginia Office of Emergency Medical Services 12:30pm- 5:00pm

Welcome and Introductions 12:30 pm-1:15 pm- Dr. Brennan

- 1. Status Update (60 minutes including discussion) 1:15 pm-2:15 pm
 - Enrollment Update
 - *Current Shortfall Scenario (if enrollment goal is not achieved)*
 - Letter to Anthem
 - ACA Successes
 - *Moving forward (after ACA open enrollment closes)*
- 2. HIV Epidemiology and MMP Update from Anne Rhodes and Lauren Yerkes-VDH Epidemiology Staff member (45 minutes including discussion) 2:30 pm-3:15 pm
- 3. Medication Update (20 minutes including discussion) 3:15-3:35
 - Single pill combination of dolutegravir, abacavir and lamivudine
 - Darunavir/cobicistat
- 4. Surveillance and HIV testing technologies update-Elaine Martin (30 minutes including discussion) 3:45pm-4:15pm
- 5. Questions and Answers/Closing of Meeting (15 minutes) 4:15-4:30